Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
On topological entropy: when positivity implies +infinity
Authors: Kolyada, Sergiy; Semikina, Julia
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Proceedings of the American Mathematical Society
Volume: 143
Issue / Number: 4
Start Page: 1545
End Page: 1558
Document Type: Article
ID: 716616.0
 
Full text / Content available
Spaces of transitive interval maps
Authors: Kolyada, Sergiy; Misiurewicz, Michal; Snoha, L'ubomír
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Ergodic Theory and Dynamical Systems
Volume: 35
Issue / Number: 7
Start Page: 2151
End Page: 2170
Document Type: Article
ID: 716617.0
 
Full text / Content available
Transitive maps on topological spaces
Authors: Kolyada, Sergiy; Bilokopytov, Ievgen
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Ukrainian Mathematical Journal
Volume: 65
Issue / Number: 9
Start Page: 1293
End Page: 1318
Document Type: Article
ID: 673009.0
 
Full text / Content available
Minimal sets of fibre-preserving maps in graph bundles
Authors: Kolyada, Sergiy; Snoha, L'ubomir; Trofimchuk, Sergei
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Mathematische Zeitschrift
Volume: 278
Issue / Number: 1-2
Start Page: 575
End Page: 614
Document Type: Article
ID: 697949.0
 
Full text / Content available
On the Lyapunov numbers
Authors: Kolyada, Sergiy; Rybak, Oleksandr
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Colloquium Mathematicum
Volume: 131
Issue / Number: 2
Start Page: 209
End Page: 218
Document Type: Article
ID: 673005.0
 
Full text / Content available
On omega-limit sets of triangular induced maps
Authors: Kolyada, Sergiy; Robatian, Damoon
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Real Analysis Exchange
Volume: 38
Start Page: 299
End Page: 316
Document Type: Article
ID: 673008.0
 
Full text / Content available
Dynamical numbers: Interplay between dynamical systems and number theory
Editors: Kolyada, Sergiy; Manin, Yuri; Möller, Martin; Moree, Pieter; Ward, Thomas
Place of Publication: Providence, RI
Publisher: AMS
Date of Publication (YYYY-MM-DD): 2010
Physical Description
(e.g. Total Number of Pages):
 XI, 242 p.
Title of Series: Contemporary mathematics
Volume (in Series or Journal): 532
Document Type: Proceedings
ID: 535384.0
Proper minimal sets on compact connected 2-manifolds are nowhere dense
Authors: Kolyada, Sergiy; Snoha, L'ubomír; Trofimchuk, Sergei
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Ergodic Theory and Dynamical Systems
Volume: 28
Issue / Number: 3
Start Page: 863
End Page: 876
Document Type: Article
ID: 378258.0
Functional envelope of a dynamical system
Authors: Auslander, Joseph; Kolyada, Sergiy; Snoha, L'ubomir
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Nonlinearity
Volume: 20
Issue / Number: 9
Start Page: 2245
End Page: 2269
Document Type: Article
ID: 345145.0
Geometry and dynamics of groups and spaces: in memory of Alexander Reznikov
Editors: Kapranov, Mikhail; Kolyada, Sergiy; Manin, Yuri I.; Moree, Pieter; Potyagailo, Leonid
Place of Publication: Basel [et al.]
Publisher: Birkhäuser
Date of Publication (YYYY-MM-DD): 2007
Physical Description
(e.g. Total Number of Pages):
 XXIX, 742 p.
Title of Series: Progress in mathematics
Volume (in Series or Journal): 265
Document Type: Proceedings
ID: 350965.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.